# SDR IPXA10562041

- Difficulty date: July 28, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Bs 1212 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STRINGER SPLICE HAS AN AREA THAT WAS PREVIOUSLY BLENDED, STILL HAS BARE METAL WITH DRILL START STILL VISIBLE AT BS1212.5, S-13L, REPAIRED IAW ER 10-4002, DATED 8-19-10.
